# SDR AALA20071775

- Difficulty date: September 20, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T755/20SEP ORD TO SAT - RIGHT ENGINE OIL TEMPERATURE FLUCTUATED DURING CLIMB FROM 110 DEGREES TO 130 DEGREES.  AT CRUISE THE TEMPERATURE ROSE TO ABOVE 140 DEGREES.  DIVERTED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE OIL TEMPERATURE SENSOR AND RIGHT ENGINE OIL FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
